Close X
Get more out of WDDTY.com
by joining the site for free
Free 17-point plan to great health
Twice weekly e-news bulletins
Access to our News, Forums and Blogs
Sign up for free and claim your
17-point plan to great health
Free 17-point plan to great health

Twice weekly e-news bulletins

Access to our News, Forums and Blogs
OR

If you want to read our in-depth research articles or
have our amazing magazine delivered to your home
each month, then you have to pay.


Click here if you're interested
Helping you make better health choices

In shops now or delivered to your home from only £3.50 an issue!

Subscribe!

News1996June › Drug brought on meningitis attacks › June 1996

Drug brought on meningitis attacks

A patient who was given Zantac (ranitidine) went on to develop aseptic meningitis, two French doctors have observed

A patient who was given Zantac (ranitidine) went on to develop aseptic meningitis, two French doctors have observed. They suspect that drug induced meningitis may be related to the immune system because other cases have involved patients suffering fr

"Adverse reactions must be kept in mind with ranitidine," warn Drs J M Durand and L Suchet from Sainte Marguerite Hospital in Marseilles.

The patient, a 30 year old man, was admitted to the hospital suffering from meningitis two weeks after taking ranitidine. Treatment was resumed twice, and on both occasions he developed meningitis. Since coming off all similar drugs, he has not suffered a recurrence


You may also be interested in...

Latest Tweet

About

Since 1989, WDDTY has provided thousands of resources on how to beat asthma, arthritis, depression and many other chronic conditions.

Start by looking in our fully searchable database, active and friendly community forums and the latest health news.

Positive SSL Wildcard

Facebook Twitter

Most Popular Health Website of the Year 2014

© 2010 - 2017 WDDTY Publishing Ltd.
All Rights Reserved